# SDR SWAA2015090943569

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 65,509 hours, 52,738 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 39B1681B
- Part serial: 2878
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DIVERSION, SMELL OF ELEC FUMES REPORTED IN THE VICINITY OF ROW 21 & 22, DURING CRUISE.  GASPER FAN TURNED OFF AT 10,000 FEET, FUMES DISSIPATED, SOMEWHAT DURING DESCENT.  R & R STATIC INVERTER IAW AMM.
